Anyone try seroxat 20mg, did it help and is there any side effects?
I visited a new psychologist yesterday as some people here recommended me for my anxiety and he asked me to use seroxat 20mg. Did anyone try it? did it help? and are there any side effects come with it ?
Unusual choice, not used much due to side effects....Fluoxetine more common choice....
I didn't experience any noticeable side effects.
Please do NOT take this drug. The withdrawal symptoms are horrendous.too many to mention but trust me, i was hooked on it for 10 years and if id known the damage it would do when i tried to wean myself off it i'd of thrown my first packet in the bin. Terrible, terrible drug should be banned!!
So what to do I have to take something to improve myself, what you advice me to do and what to tell my psychologist in the next meeting? do you still using it?
Well sam0191, now you must feel totally confused and scared to death. You are in a emotionally difficult spot. Do you listen to others who have had experience with the drug or the doctor? Meanwhile your anxiety is rising. If it were me, and it has been many times, afraid to take medicine prescribed, I would take it up with the doctor at the next meeting or call him and discuss your concerns. (depending when you next appointment is) You've gone this long without relief. Unless you take the meds with an open mind, you are setting yourself up for failure. Waiting and watching for a symptom to pop up. Whatever you do, always weigh the good and the bad with meds you might take. But most of all, at least start with the belief that it will help you in the long run. My best. x
No i came off it for good 7 years ago, but tried to come off it lots of times over a 10 year period. Had to start it again every time or i couldnt function. I was prescribed it for mild postnatal depression and it made me devoid of any emotion and changed my personality. I cant tell you what to do as this was my own personal experience however, there has been a lot of bad press about the drug. I would maybe ask your psychologist for a different SSRI as there are many on the market.
Just ask for alternative with not so serious side effects
Many on the market, but please don,t be afraid to take them, changed my life for better
stde Agora1 red_head40 Thank you all , Appreciate your support
GP has just prescribed me Seroxat and I was just wondering if anyone here is on it and how they are finding...
I've just come to the end of my 8th week and the side effects are still with me. I suffer tiredness the...
with it my vision feels a bit blurred. Is this side effects? they are horrible. I cant get out of bed as...
Partner with us
Start a Community